Main Article Content

Abdulhameed Qahtan Abbood Altai


In this paper, we study the theory of fuzzy limit of fuzzy function depending on the Altai’s principle and using the representation theorem (resolution principle) to run the fuzzy arithmetic.


Download data is not yet available.

Article Details

How to Cite
Altai, A. Q. A. (2021). FUZZY LIMITS OF FUZZY FUNCTIONS. Malaysian Journal of Science, 40(3), 76–106. https://doi.org/10.22452/mjs.vol40no3.7
Original Articles


[1] Al-Tai A. Q. A. (2010) On the fuzzy metric spaces. European Journal of Scientific
Research, vol. 47, no. 2, pp. 214–229.
[2] Al-Tai A. Q. A. (2011) On the Fuzzy Convergence. Journal of Applied Mathematics.
Hindawi Publishing Corporation, ID 147130, doi:10.1155/2011/147130.
[3] Burgin M. (2000) Theory of fuzzy limits, Fuzzy sets and systems, vol. 115, no. 3, pp.
[4] Chandra S.,Bector C. (2005) Fuzzy Mathematical Programming and Fuzzy Matrix
Games, First Edition. Berlin Heidelberg New York. Germany.
[5] Esi A. (2006) On some new paranormed sequence spaces of fuzzy numbers defined by
Orlicz functions and statistical convergence,” Mathematical Modeling and Analysis,
vol. 11, no. 4, pp. 379–388.
[6] Kramosil I., Michalek J. (1975) Fuzzy metric and statistical metric spaces.
Kybernetika, 336-344.
[7] Kwon J.S. (2003) On statistical and p-Cesaro convergence of fuzzy numbers. Journal of
Computational and Applied Mathematics, vol. 7, no. 1, pp. 757–764.
[8] Matloka M. (1986) Sequences of fuzzy numbers. BUSEFAL, vol. 28, pp. 28–37.
[9] Nanda S. (1989) On sequences of fuzzy numbers. Fuzzy Sets and Systems, vol. 33, no.
1, pp.123–126.
[10] Naschie E. (1998) On the uncertainty of Cantorian geometry and two-slit experiment.
Chaos, Solutions and Fractals, 9:517–29.
[11] Zadeh L. (1965) Fuzzy Sets : Information and Control, 8, 338-353.